Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 9, Pages 1413–1416 (Mi zvmmf4127)  

Scientific communications

A method of calculation of characteristic numbers of a meromorphic operator-valued function

E. V. Chernokozhin, Yu. V. Shestopalov

Moscow

Full text: PDF file (390 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:5, 89–91

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 47A56; Secondary 47A50, 47A53, 47A55
Received: 28.12.1984

Citation: E. V. Chernokozhin, Yu. V. Shestopalov, “A method of calculation of characteristic numbers of a meromorphic operator-valued function”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985), 1413–1416; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 89–91

Citation in format AMSBIB
\Bibitem{CheShe85}
\by E.~V.~Chernokozhin, Yu.~V.~Shestopalov
\paper A method of calculation of characteristic numbers of a meromorphic operator-valued function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 9
\pages 1413--1416
\mathnet{http://mi.mathnet.ru/zvmmf4127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=814489}
\zmath{https://zbmath.org/?q=an:0596.47012}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 5
\pages 89--91
\crossref{https://doi.org/10.1016/0041-5553(85)90183-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4127
  • http://mi.mathnet.ru/eng/zvmmf/v25/i9/p1413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:116
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021